Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Subdirect products of semigroups and rectangular bands


Authors: J. L. Chrislock and T. Tamura
Journal: Bull. Amer. Math. Soc. 73 (1967), 637-638
Errata, Volumes 73 and 74: Bull. Amer. Math. Soc., Volume 74, Number 3 (1968), 628--628
MathSciNet review: 0214683
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys, No. 7, Amer. Math. Soc. Providence, R. I., 1961. MR 132791
  • 2. Mario Petrich, Prime ideals of the Cartesian products of two semigroups, Czechoslovak. Math. J. 12 (1962), 150-152. MR 140597
  • 3. Mario Petrich, The maximal semilattice decomposition of a semigroup, Math. Z. 85 (1964), 68-82. MR 167552
  • 4. T. Tamura, The theory of construction of finite semigroups, I, Osaka J. Math. 8 (1956), 243-261. MR 83497
  • 5. T. Tamura, Another proof of a theorem concerning the greatest semilattice-decomposition of a semigroup, Proc. Japan Acad. 40 (1964), 777-780. MR 179282


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11804-4